# SDR GTIA2022052336433

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 13,705 hours, 5,922 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 PAX DOOR ASSISST BOTTLE REQUIRES SERVICE.-SERVICED L3 PASSANGER DOOR ASSISST BOTTLE SERVICED IAW AMM 52-22-00.
